MAUDE Adverse Event Report: FLOSPINE LLC PANAMA ANTERIOR CERVICAL PLATE SINGLE LEVEL 12MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

FLOSPINE LLC PANAMA ANTERIOR CERVICAL PLATE SINGLE LEVEL 12MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 08-1000-012
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Failure of Implant (1924)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a fall one week post op, did not feel any discomfort in neck but did receive abrasion on head.Patient consulted with surgeon.Screw head backed out 10% and locking mechanism dislodged.Cervical plate was removed and replacement cervical plate was inserted on (b)(6) 2022.Fda safety report id#: (b)(4).

Brand Name
PANAMA ANTERIOR CERVICAL PLATE SINGLE LEVEL 12MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
FLOSPINE LLC
boca raton FL 33431
MDR Report Key14014995
Report NumberMW5108760
Device Sequence Number5938158
Product Code KWQ
UDI-Device IdentifierB1830810000120
UDI-PublicB1830810000120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08-1000-012
Device Catalogue Number08-1000-012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown